# SDR SWIA202265998

- Difficulty date: April 29, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG COMPARTMENT - @ COMPARTMENT CEILING, CORNER CLEAT CRACKED IN RADIUS WHERE FRAME 178 (APROX) MOUNTS TO EXTERIOR SKIN AND STGR 16 (FWD EQUIPMENT BAY DECK)     (C-CHECK RO 7/8/2022)    REPLACED  CORNER CLEAT  WITH NEW PN CC670-33526-4 PO# T-65881 AT ADG COMPARTMENT - @ COMPARTMENT CEILING, WHERE FRAME 178 (APROX) MOUNTS TO EXTERIOR SKIN AND STGR 16 (FWD EQUIPMENT BAY DECK) REF DWG CC670-33045 REV F, CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01.COMPLIED WITH 51-900-1002-SKY
